MAUDE Adverse Event Report: SYMMETRY SURGICAL SYMMETRY; KERRISON RONGEUR

SYMMETRY SURGICAL SYMMETRY; KERRISON RONGEUR
Model Number 57-0763
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer states that the device is not available to return.The customer was not able to provide pictures, the lot number, or provide purchase information to determine the lot number.Without this important information, a true root cause cannot be determined.There has been a total of (b)(4) sold of all lots with one additional complaint recorded for a similar occurrence.Based on the above information, no further actions are required and the complaint can be closed.This can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or additional information that is pertinent to the investigation, a follow up report will be submitted.
 
Event or Problem Description
The customer alleged that the rongeur broke while in use.The pin that holds the instrument together, came out which prevented use.There was no harm to the patient.

Brand Name
SYMMETRY
Common Device Name
KERRISON RONGEUR
Manufacturer (Section D)
SYMMETRY SURGICAL
3034 owen drive
antioch TN 37013
Manufacturer (Section G)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
6159645290
MDR Report Key15801878
Report Number3007208013-2022-00046
Device Sequence Number7027712
Product Code HAE
UDI-Device Identifier00887482093313
UDI-Public00887482093313
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number57-0763
Device Catalogue Number57-0763
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown